MathSciNet Relay Station
MathSciNet bibliographic data
MR771097 (86d:82008) 82A15 (82A25)
Bogolyubov, N. N., Jr.; Brankov, I. G.; Zagrebnov, V. A.; Kurbatov, A. M.; Tonchev, N. S. Some classes of exactly solvable model problems of quantum statistical mechanics: the method of the approximating Hamiltonian. (Russian) Uspekhi Mat. Nauk 39 (1984), no. 6(240), 3–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement